# SDR CALA2025052104888

- Difficulty date: May 15, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN STA 277-294.5 BLO INTERCOSTAL CRACKED  TRANSCRIBED FROM HAECO GSO NR 9286425 REMOVED AND REPLACED 141A5410U139 INTERCOSTAL AT STATION 277- 294.5 BL0 PER B737-53-3-0711 SRM 51-40-02 REF HAECO GSO MECH V951638 INSP QC340 SFR INFO UPDATED REMOVED AND REPLACED 141A5410U139 INTERCOSTAL AT STATION 277- 294.5 BL0 PER B737-53-3-0711 SRM 5140-02 REF HAECO GSO MECH V951638 INSP QC340
